Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasi-projectivity of even Artin groups

Rubén Blasco-García and José Ignacio Cogolludo-Agustín

Geometry & Topology 22 (2018) 3979–4011
Bibliography
1 D Arapura, Geometry of cohomology support loci for local systems, I, J. Algebraic Geom. 6 (1997) 563 MR1487227
2 D Arapura, P Bressler, M Ramachandran, On the fundamental group of a compact Kähler manifold, Duke Math. J. 68 (1992) 477 MR1194951
3 E Artal Bartolo, J I Cogolludo-Agustín, D Matei, Quasi-projectivity, Artin–Tits groups, and pencil maps, from: "Topology of algebraic varieties and singularities" (editors J I Cogolludo-Agustín, E Hironaka), Contemp. Math. 538, Amer. Math. Soc. (2011) 113 MR2777818
4 E Artal Bartolo, J I Cogolludo-Agustín, D Matei, Characteristic varieties of quasi-projective manifolds and orbifolds, Geom. Topol. 17 (2013) 273 MR3035328
5 D A Buchsbaum, D Eisenbud, What annihilates a module?, J. Algebra 47 (1977) 231 MR0476736
6 F Catanese, Fibred Kähler and quasi-projective groups, Adv. Geom. 3 (2003) MR2028385
7 J I Cogolludo-Agustín, Topological invariants of the complement to arrangements of rational plane curves, 756, Amer. Math. Soc. (2002) MR1921584
8 D C Cohen, A I Suciu, Homology of iterated semidirect products of free groups, J. Pure Appl. Algebra 126 (1998) 87 MR1600518
9 D C Cohen, A I Suciu, Characteristic varieties of arrangements, Math. Proc. Cambridge Philos. Soc. 127 (1999) 33 MR1692519
10 A Dimca, On the irreducible components of characteristic varieties, An. Ştiinţ. Univ. “Ovidius” Constanţa Ser. Mat. 15 (2007) 67 MR2396745
11 A Dimca, Ş Papadima, A I Suciu, Alexander polynomials: essential variables and multiplicities, Int. Math. Res. Not. 2008 (2008) MR2416998
12 A Dimca, Ş Papadima, A I Suciu, Topology and geometry of cohomology jump loci, Duke Math. J. 148 (2009) 405 MR2527322
13 F Enriques, Sulla costruzione delle funzioni algebriche di due variabili possedenti una data curva di diramazione, Ann. Mat. Pura Appl. 1 (1924) 185 MR1553061
14 R H Fox, Free differential calculus, I : Derivation in the free group ring, Ann. of Math. 57 (1953) 547 MR0053938
15 R H Fox, Free differential calculus, III : Subgroups, Ann. of Math. 64 (1956) 407 MR0095876
16 J A Hillman, Alexander ideals of links, 895, Springer (1981) MR653808
17 E Hironaka, Alexander stratifications of character varieties, Ann. Inst. Fourier (Grenoble) 47 (1997) 555 MR1450425
18 E R van Kampen, On the fundamental group of an algebraic curve, Amer. J. Math. 55 (1933) 255 MR1506962
19 M Kapovich, J J Millson, On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 88 (1998) 5 MR1733326
20 A S Libgober, Groups which cannot be realized as fundamental groups of the complements to hypersurfaces in CN, from: "Algebraic geometry and its applications" (editor C L Bajaj), Springer (1994) 203 MR1272031
21 A Libgober, Characteristic varieties of algebraic curves, from: "Applications of algebraic geometry to coding theory, physics and computation" (editors C Ciliberto, F Hirzebruch, R Miranda, M Teicher), NATO Sci. Ser. II Math. Phys. Chem. 36, Kluwer (2001) 215 MR1866902
22 J W Morgan, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 48 (1978) 137 MR516917
23 M Oka, K Sakamoto, Product theorem of the fundamental group of a reducible curve, J. Math. Soc. Japan 30 (1978) 599 MR513072
24 L Paris, Lectures on Artin groups and the K(π,1) conjecture, from: "Groups of exceptional type, Coxeter groups and related geometries" (editor N S N Sastry), Springer Proc. Math. Stat. 82, Springer (2014) 239 MR3207280
25 O Zariski, On the problem of existence of algebraic functions of two variables possessing a given branch curve, Amer. J. Math. 51 (1929) 305 MR1506719
26 O Zariski, Algebraic surfaces, 61, Springer (1971) MR0469915